# SDR FDEA2018122103583

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602241
- Condition: Gouged
- Location: Bs 1191-1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMPARTMENT STA 1191-1531 SEAT TRACK X=75.25 HAS SCRATCHES AND   GOUGES AS MARKED. REPAIRED MAIN DECK COMPARTMENT STA 1191 - 1531 X= 75.25 IAW SRM 53-70-00 FIG 1. (SEAT   TRACK REPLACED).   MAJOR REPAIR
